Solvability of Neumann boundary-value problems with Caratheodory nonlinearities
MetadataShow full metadata
We propose a sufficient condition, on the nonlinear term, for the existence of solutions. This new condition is weaker than the usual sign condition and than the assumption on the existence of constant upper and lower solutions.
CitationBoucherif, A., Al-Malki, N. (2004). Solvability of Neumann boundary-value problems with Caratheodory nonlinearities. Electronic Journal of Differential Equations, 2004(51), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.